Access count of this item: 124

Files in This Item:
File Description SizeFormat 
0910-16.pdf800.99 kBAdobe PDFView/Open
Title: Betti numbers of minimal free resolutions of Stanley-Reisner rings(Semigroups, Formal Languages and Combinatorics on Words)
Authors: TERAI, NAOKI
HIBI, TAKAYUKI
Author's alias: 寺井, 直樹
日比, 孝之
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 98
End page: 107
URI: http://hdl.handle.net/2433/59531
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.